Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: W. Fr. Meyer
Title: Allgemeine Formen- und Invariantentheorie ; Band I. Binäre Formen
Additional book information: Leipzig, Göschen (Sammlung Schubert, volume XXXIII), 1909. viii + 376 pp.

Review Information:

Reviewer: Virgil Snyder
Journal: Bull. Amer. Math. Soc. 16 (1910), 437-439
DOI: https://doi.org/10.1090/S0002-9904-1910-01943-1